# SDR VNAA2023110911102

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 44,418 hours, 33,709 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932118
- Part serial: 18318H5045
- Condition: Cracked
- Location: Cockpit
- Part time: 8,549 hours, 7,659 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL300 THE FO NOTICED THE WIND SHIELD CRACKING. WITHIN SECONDS THEY RECEIVED A RH WINDSHIELD HEAT CAUTION MESSAGE AND DECLARED AN EMERGENCY / REMOVED AND REPLACED RH WINDSHIELD IAW CRJ AMM 56-11-01-000/400-801-A01-PSA. OPS AND LEAK CHECK GOOD.
